# SDR UALA2009082002561

- Difficulty date: August 19, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 72,495 hours, 11,807 cycles
- Engine: Pwa PW4060
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 20224324
- Part serial: 4404
- Condition: Malfunctioned
- Location: Left
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTS UNABLE TO COOL AIRCRAFT.  ON ECS PAGE RT PACK PUTTING OUT 19 DEGREE AIR WITH RAM DOOR FULL OPEN.  LT PACK PUTTING OUT 70 DEGREE AIR BUT RAM DOOR IS ONLY HALFWAY OPEN.  OPERATING ONLY RT PACK ON THE GROUND, AS WELL AS GOING BETWEEN AUTO-STANDBY MODES, AND TURNING MASTER TRIM AIR OFF, NO HELP.  REPLACED LT RAM AIR INLET ACTUATOR AS INDICATED BY BITE TEST.  IN ADDITION LT PACK CONT REPLACED. PACK OPS OK IN STBY.  THE CONTROLLER STILL FAULTS THE INLET ACTUATOR.  REPLACED LT PACK TEMP CONTROLLER.  NO HELP, STILL HITS RAM INLET ACTUATOR.  DUE LT PACK BITE ACCOMPLISHED AND CONFIRMED FAULT OF RAM AIR PACK ACTUATOR, REPLACED ACTUATOR A SECOND TIME, CHECK OPS OK.
